# SDR AALA201712059050

- Difficulty date: November 30, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 23,649 hours, 9,249 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY ESCAPE PATH LIGHT BY SEAT 4E HAS AN UNCONNECTED WIRE BUNDLE SHOWING ALONG SIDE OF SEAT BELOW THE CUSHION.  RECONNECTED LIGHT PER AMM 33-51-11.  OPERATIONAL CHECK GOOD.
